# SDR JJBA20150110005

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DH82
- Aircraft serial: 515
- Aircraft time: 34,184 hours, 45,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER MAIN CABIN DOOR EMER LIGHT WILL NOT ILLUMINATE WITH FLIGHT ATTENDANT SWITCH.  R & R PS 3.
